Red body rash and high stress levels
I had Mirena inserted after birth of my child in 2010 and had enjoyed the blessing it brought of no menstruation for the longest time. It was only in 2013 that I started to have these rash patches developing around my groin, inner thighs and also the torso. As I suffered from ezcema as a child, I thought this might be a relapse and ignored it, applying steriod creams hoping it would go away. When summer came, the itch and rash would be so bad that it plagued my boobs, making them red and sore. I tried putting on ice packs, ezcema shield, nothing helps. I tolerated it for another year as it sometimes got better with medication and I was secretly hoping that it would go away but it did not. Throughout that time, my anxiety level also rose, rendering me stressed and sensitive but not knowing why. The time came for Mirena to be replaced in 2015 May. I got it replaced, not even suspecting that it might be the cause of my agony.
During Summer in 2015 & 2016, it got even worse and red, ring like patches of rash would appear on my body. I was embarrassed to wear any summery clothes as it would look like I have a skin disease!
Finally I made up my mind to have Mirena removed in Feb 2017 as I had enough and have done all I could. The change in my level of stress is the first thing I noticed. I thought I'll wait for a few months before I make this post to test if the rashes were caused by Mirena and it was!! I am so glad to say that my skin now is back to normal and I do not have a bit of the rash i suffered from on me now.
Just wanted to put out a warning to fellow Mirena users that doesn't mean that if you do not have any side effects at first, it might not happen later.
In my case, I have benefitted from all that Mirena brings in the first 3 years on its insertion. However, I failed to recognise potential side effects of the increasing stress levels and also breaking out in unsual rash on my body 3 years after having it.If you noticed any irregularity with your body, best to rule out the side effects of the Mirena.Praying you have a full recovery of what you are suffering from like me.